Open Access
2014 H Control for Network-Based 2D Systems with Missing Measurements
Bu Xuhui, Wang Hongqi, Zheng Zheng, Qian Wei
Abstr. Appl. Anal. 2014(SI38): 1-11 (2014). DOI: 10.1155/2014/786128


The problem of H control for network-based 2D systems with missing measurements is considered. A stochastic variable satisfying the Bernoulli random binary distribution is utilized to characterize the missing measurements. Our attention is focused on the design of a state feedback controller such that the closed-loop 2D stochastic system is mean-square asymptotic stability and has an H disturbance attenuation performance. A sufficient condition is established by means of linear matrix inequalities (LMIs) technique, and formulas can be given for the control law design. The result is also extended to more general cases where the system matrices contain uncertain parameters. Numerical examples are also given to illustrate the effectiveness of proposed approach.


Download Citation

Bu Xuhui. Wang Hongqi. Zheng Zheng. Qian Wei. " H Control for Network-Based 2D Systems with Missing Measurements." Abstr. Appl. Anal. 2014 (SI38) 1 - 11, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023068
MathSciNet: MR3212448
Digital Object Identifier: 10.1155/2014/786128

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI38 • 2014
Back to Top